Oil glands are regulated by hormones and not affected by Botox. The sweat glands however are affected by Botox - but their activity is reduced - that means you should sweat LESS after Botox.
In any case - after 6 months, all the effect of Botox should have subsided - so whatever makes your forehead oily is not from the Botox. Check with your dermatologist - good luck !
Increased Oil From BOTOX Cosmetic
Hi there. I'm sorry to hear about your concerns
following your BOTOX treatment. However, it's unlikely that your oily skin is
due to BOTOX. In fact, there is a bit of anecdotal evidence that BOTOX actually
decreases oil production, although more research is needed. Increased oil
production can be caused by many factors, including hormones, skincare
products, and even the weather. Lumps do occasionally occur after BOTOX and are
sometimes caused by a blood vessel being punctured during the injection. I
recommend seeing a board-certified dermatologist to get to the bottom of your
oiliness and lumps. Best of luck.
It has been six months since your Botox injection so the Botox has likely worn off. We know that Botox can affect the sweat glands and there is decrease in sweating. It is likely that Botox will decrease the production of oil. (And, as a side note, Botox increasing oil has never been reported.) I would suggest a HydraJuve Age Prevention Facial or an Ultimate Hydration Facial to detoxify, cleansed, hydrate and rejuvenate your skin.
It is hard to imagine that these lumps you are now feeling are the result of botox.If they bother you then I would return to your doctor to let him evaluate it.I don't belive it is related to the botox.
After my last round of Botox, my forehead became extremely oily.
Very very unusual that BOTOX causes oily production of treated skin areas. Best to see the injecting doc to treat you in person...
Botox and ? of oil skin relation
I have never heard of Botox directly causing oily skin, in fact quite the contrary, topical Botox is being studied right now to treat oily skin and acne because of it's power at interfering with neuron transmission and the idea that it might actually interfere with neuron-transmission to produce oil.
Instead I would consider other common causes of worsening acne like increased stress, hormone changes, and high glycemic diet (high in sugar, simple carbs. and lactose-rich dairy), and see a board-certified dermatologist to help you work it all out.
Botox is a wonderful treatment for fine lines around the eyes, forehead, and glabella area. I have never seen skin react by becoming more oily. Perhaps your skin is changing as a result of other products you are using or hormonal changes? I suggest you consult a board certified dermatologist to get a proper skin evaluation to see what is the cause of the oiliness an bumps. Please let me know what happens.